# SDR DALA2024101510108

- Difficulty date: October 12, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 60,967 hours, 26,009 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 MAIN CABIN SEATRACK AT BS 365.25 RBL 24 CORRODED DOT 39/126. CORRECTIVE ACTION: REMOVED SEATRACK FROM STA.365.25 TO STA. 418. RH RBL 24 IAW B 757 SRM 51-40-02 FABRICATED NEW SEAT TRACK AND INSTALLED NEW SEAT TRACK AT MAIN CABIN BS 365.25 RBL 24 IAW B 757 SRM. (0605571)
